# SDR UALA2013050703202

- Difficulty date: May 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 66,118 hours, 23,370 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 135
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACFT HAD OVERBOARD EXHAUST VALVE OPEN MESSAGE AND LT RECIRCULATION FAN INOPERATIVE LIGHT.  TRIPPED CIRCUIT BREAKER IN E&E COMPARTMENT.  REPLACED COOLING FAN B10 PER MM 21-58-02 AND RECIRCULATION FAN THAT WAS OVERHEATING PER MM 21-25-01.  OPS CHECKED NORMAL CIRCUIT BREAKER STAYED IN AND MESSAGES WENT AWAY.
